# SDR DALA2018112626781

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 127,517 hours, 18,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND THE NO.66 HOLE DIAMETER :0.624" REPAIRED PER ERA 573161-14. (LP 0836480)
